# SDR DALA2016031602031

- Difficulty date: March 12, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 7,402 hours, 2,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 3C EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSY AT SEAT 3C IAW AMM 33-51.  LIGHT OPS NORMAL.
